关于丢番图方程(x~m-1)/(x-1)=y~n

Acta Mathematica Sinica, Chinese Series ›› 1993, Vol. 36 ›› Issue (5) : 590-599.

PDF(360 KB)
PDF(360 KB)
Acta Mathematica Sinica, Chinese Series ›› 1993, Vol. 36 ›› Issue (5) : 590-599. DOI: 10.12386/A1993sxxb0075
论文

  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(360 KB)

Accesses

Citation

Detail

Sections
Recommended

/